skin-hair-icon
Alopeciaareata
I am having alopecia areata. 10 years ago and decreased later on after 5 years it again attacked my hair started using homeopathy and decreased but yearly once it's attacking my hair and decreases. But 6 mth ago again it attacked my hair and had 2 patches. Went to a dermatologist. Dr. prescribed me too used TUGAIN GEL 5%. But didn't decreased then Dr. prescribed androanagen used for 2 mth & completed the course hair fall didn't stopped but hair growth was der. In meanwhile I went outstation. Der I showed another dermatologist. And told everything and Dr. prescribed me too use lotion-FORTE MRNG &even DEF-6 2 PILLS IN MRNG LYCOTICS IN even mandal FORTE APPLY ON HAIR AND MUSTACHE & BEARD TWICE EZOSONE APPLY IN THE even. I hve completed the course and now am back to my city. ISSUE - sir now at present my hair has grown back but till now didn't grow mustache and eyebrows became very dull and upper eyelashes are falling away now upper eye lashes r not der .SUGGEST ME WHAT TO DO SIR NOw.
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Alopecia areata can have multiple triggers. The hair usually always grows back.
Next Steps
Get baseline blood tests done especially for thyroid problem.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.